MAUDE Adverse Event Report: NOVASTEP SCREWDRIVER CENTROLOCK T7

NOVASTEP SCREWDRIVER CENTROLOCK T7
Model Number SCREWDRIVER CENTROLOCK T7
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Description of the patient and surgery: device did not appear defective; circumstances : intraoperatively placing 2.5 locking screw into the metatarsal capital fragment.Surgeon: part of the design team.No patient data available.Description of the product : the medical device involved in this complaint is the screwdriver centrolock t7, ref.(b)(4).It's a non-cannulated screwdriver with a classical torx t7 tip.Traçabilité of the device: not communicated for the moment.Check of dhr : traceability of the broken part has not been communicated for the moment.En attente de n° de lot embout: review of historical of nc and complaint : first occurrence of such a defect.Analysis of the broken product : not returned to us conclusion: without traceability of the device and no return of the broken part, no conclusion for the moment.
 
Event or Problem Description
Complaint received on 2020/10/19: "broken driver while inserting a centrolock screw last week." screw driver tip sheered off whilst placing a 2.5 locking screw.The tip was left in the head of the screw and could not be retrieved.Additional data on 2020/10/20: the broken driver tip was flush with the screw, therefore was not able to remove the debris & remained in the patient.

Brand Name
SCREWDRIVER CENTROLOCK T7
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
NOVASTEP
espace performance iii
bâtiment p
saint-grégoire, 35769
FR  35769
MDR Report Key10836893
Report Number3010673777-2020-00003
Device Sequence Number4141636
Product Code HWE
UDI-Device Identifier03700879511740
UDI-Public03700879511740
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K192356
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSCREWDRIVER CENTROLOCK T7
Device Catalogue NumberXSD01003
Device Lot NumberUNKNOW
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/20/2020
Initial Report FDA Received Date11/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;